# SDR 2004UALA00915

- Difficulty date: September 3, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 50,063 hours, 8,208 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 145T5313
- Condition: Cracked
- Location: Fuselage
- Part time: 50,063 hours, 8,208 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK STA 755, AND RBL 85 CRACKED.  DAMAGED SEAT TRACK REPLACED.
